# SDR FDEA202407301192

- Difficulty date: July 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: Y53825515200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK CROWN GOUGE AT FR52 Y80 FABRICATED THE CROSSBEAM WITH RAW MATERIAL AND REPLACED ON MAIN DECK CARGO   COMPARTMENT FLOOR STRUCTURE AT FR52 BETWEEN Y0 TO Y450 I.A.W AIRBUS DRAWING   Y53825515 AND FEDEX GMM 07-0-1001. A300-600 SRM 51-72-10-001, PAGE.2. THIS REPAIRIS   CLASSIFIED AS MAJOR PER GMM 6-2-100
